American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Manfred Droste and Rüdiger Göbel. Countable random $p$-groups with prescribed Ulm-invariants. Proc. Amer. Math. Soc. 139 (2011) 3203-3216. MR 2811276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yanick Heurteaux. Weierstrass functions with random phases. Trans. Amer. Math. Soc. 355 (2003) 3065-3077. MR 1974675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Daniel Mauldin and Andrew Q. Yingst. Comments about the Steinhaus tiling problem. Proc. Amer. Math. Soc. 131 (2003) 2071-2079. MR 1963752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thierry Lévy. Yang-Mills measure on compact surfaces. Memoirs of the AMS 166 (2003) MR 2006374.
Book volume table of contents   

[5] Jason P. Bell. Sufficient conditions for zero-one laws. Trans. Amer. Math. Soc. 354 (2002) 613-630. MR 1862560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Landers and L. Rogge. Weak ergodicity of stationary pairwise independent processes. Proc. Amer. Math. Soc. 128 (2000) 1203-1206. MR 1654085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tomasz Łuczak and Joel Spencer. When does the zero-one law hold? . J. Amer. Math. Soc. 4 (1991) 451-468. MR 1102581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Isaac. Note on a paper of J. L. Palacios: ``A correction note on: `Generalized Hewitt-Savage theorems for strictly stationary processes' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 63} (1977), no.\ 2, 313--316; MR0501304 (58 \#18695)] by Isaac'' [ibid.\ {\bf 88} (1983), no.\ 1, 138--140; MR0691294 (86a:60054)] . Proc. Amer. Math. Soc. 101 (1987) 529. MR 908662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard C. Bradley. A bilaterally deterministic $\rho$-mixing stationary random sequence . Trans. Amer. Math. Soc. 294 (1986) 233-241. MR 819945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Ramakrishnan. The tail $\sigma $-field of a finitely additive Markov chain starting from a recurrent state . Proc. Amer. Math. Soc. 89 (1983) 493-497. MR 715873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José Luis Palacios. A correction note on: ``Generalized Hewitt-Savage theorems for strictly stationary processes'' [Proc. Amer. Math. Soc. {\bf 63} (1977), no. 2, 313--316;\ MR0501304 (58 \#18695)]\ by R. Isaac . Proc. Amer. Math. Soc. 88 (1983) 138-140. MR 691294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. M. Dudley and Marek Kanter. Correction to: ``Zero-one laws for stable measures'' [Proc. Amer. Math. Soc. {\bf 45} (1974), 245--252;\ MR {\bf 51} \#6901] . Proc. Amer. Math. Soc. 88 (1983) 689-690. MR 702300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lawrence Neff Stout. Independence theories and generalized zero-one laws . Proc. Amer. Math. Soc. 66 (1977) 153-158. MR 0515144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Isaac. Generalized Hewitt-Savage theorems for strictly stationary processes . Proc. Amer. Math. Soc. 63 (1977) 313-316. MR 0501304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John C. Morgan. On zero-one laws . Proc. Amer. Math. Soc. 62 (1977) 353-358. MR 0433417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. W. Millar. Zero-one laws and the minimum of a Markov process . Trans. Amer. Math. Soc. 226 (1977) 365-391. MR 0433606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. M. Dudley and Marek Kanter. Zero-one laws for stable measures . Proc. Amer. Math. Soc. 45 (1974) 245-252. MR 0370675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Bhaskara Rao and K. P. S. Bhaskara Rao. A category analogue of the Hewitt-Savage zero-one law . Proc. Amer. Math. Soc. 44 (1974) 497-499. MR 0345084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leonard E. Baum and H. H. Stratton. Visitations of ruled sums . Trans. Amer. Math. Soc. 182 (1973) 403-430. MR 0334326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pramod K. Pathak and Clifford Qualls. A law of iterated logarithm for stationary Gaussian processes . Trans. Amer. Math. Soc. 181 (1973) 185-193. MR 0321170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia